A taxonomy of best-reply multifunctions in 2×2×2 trimatrix games
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Dutta, B, 1990. "The Egalitarian Solution and Reduced Game Properties in Convex Games," International Journal of Game Theory, Springer;Game Theory Society, vol. 19(2), pages 153-169.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- repec:wsi:igtrxx:v:16:y:2014:i:04:n:s0219198914500157 is not listed on IDEAS
- Carlos González-Alcón & Peter Borm & Ruud Hendrickx, 2014.
"Nash Equilibria In 2 × 2 × 2 Trimatrix Games With Identical Anonymous Best-Replies,"
International Game Theory Review (IGTR),
World Scientific Publishing Co. Pte. Ltd., vol. 16(04), pages 1-9.
- Gonzalez-Alcon, C. & Borm, P.E.M. & Hendrickx, R.L.P., 2011. "Nash Equilibria in 2 × 2 × 2 Trimatrix Games with Identical Anonymous Best-Replies," Discussion Paper 2011-138, Tilburg University, Center for Economic Research.
More about this item
KeywordsNon-cooperative games; Best-reply multifunction; Nash equilibrium; 91A06; 91A05;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:topjnl:v:15:y:2007:i:2:p:297-306. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .